# SDR DALA2024061005972

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 90,956 hours, 12,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 175464
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,417 hours, 1,590 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EMERGENCY LIGHTS ON RT SIDE ROWS 32-34 ZONE INOP. CORRECTIVE ACTION: REPLACED ESPV 16WL PER A330 AMM 33-51. OPS CHECK GOOD. (5960813)
